Volume 32, Number 2
Previous Issue Next Issue

Xiaobing Feng & Thomas Lewis

10.4208/jcm.1401-m4357

J. Comp. Math., 32 (2014), pp. 107-135.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF 793 2159 Abstract

Qiang Niu & Michael Ng

10.4208/jcm.1401-m4145

J. Comp. Math., 32 (2014), pp. 136-151.

Preview Full PDF 54 1279 Abstract

Zhiguang Xiong & Yanping Chen

10.4208/jcm.1310-FE3

J. Comp. Math., 32 (2014), pp. 152-168.

Preview Full PDF 29 1195 Abstract

Mingxia Li, Xiaofei Guan & Shipeng Mao

10.4208/jcm.1310-FE2

J. Comp. Math., 32 (2014), pp. 169-182.

Preview Full PDF 50 1256 Abstract

Hongling Hu, Chuanmiao Chen & Kejia Pan

10.4208/jcm.1310-FE1

J. Comp. Math., 32 (2014), pp. 183-194.

Preview Full PDF 35 1252 Abstract

Fuzheng Gao & Lin Mu

10.4208/jcm.1401-m4385

J. Comp. Math., 32 (2014), pp. 195-204.

Preview Full PDF 31 1268 Abstract

Dongyang Shi & Minghao Li

10.4208/jcm.1401-m3837

J. Comp. Math., 32 (2014), pp. 205-214.

Preview Full PDF 51 1241 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80
  • BibTex
  • RIS
  • TXT
Copy to clipboard
The citation has been copied to your clipboard